# SDR DALA1250273702

- Difficulty date: October 4, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 41,014 hours, 17,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Part time: 14,979 hours, 21,497 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 12-488843-01, DURING PSV, THE NDT INSPECTION DETECTED CRACK INDICATIONS IN A TOTAL OF SIX FASTENERS HOLE LOCATIONS COMMON TO THE FLOORBEAM UPPER TEE AND UNDER UNDERLYING SPLICE PLATES LOCATED AT BS 727B.  CRACK INDICATIONS ARE REPORTED TO ONLY BE IN THE SUBJECT FLOORBEAM UPPER TEE DISCREPANT FASTENER HOLE LOCATIONS ARE 4 AR RBL 24.75 , LBL 24.75 , AND LBL 45.50.  THIS ERA REMOVES THE DAMAGE AND INSTALLS NEW SPLICE STRAPS IAW SB 737-53-1296 AT ALL 4 STA STATIONS REF ERA 507709-14, REV ORG ERA 507709-14.
